# SDR CA190711015

- Difficulty date: June 22, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Airbus A330-243
- Aircraft time: 61,408 hours
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Actuator
- Part number: 697510004
- Condition: Out Of Rig
- Location: Te Flaps
- Stage of operation: NR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

(CAN) DURING APPROACH, UPON FLAP DOWN SELECTION, FLAP LOCKED. FLAP SYS 1 WAS ALREADY ON MEL. ADJUSTEMENT FLAP TRACK #3 #4 #5 FOUND OUT OF RIG, ALL ROTARY FLAP DRIVE ADJUSTED IAW AMM 27-54-00-820-809A. FLAP ROTARY ACTUATOR WERE REPLACED DURING LAST C CHECK (JUNE 2019)  AIRCRAFT RETURN TO SERVICE (TC# 20190711015)
